eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Itching when you have Bipolar 2?

Summary: Itching is found among people with Bipolar 2, especially people who are female, 50-59 old, also have Bipolar ii disorder, and take medication Lamictal.

We study 34 people who have Itching and Bipolar 2 from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Bipolar 2 and Itching >>>

 

 

 

 

Bipolar 2

Bipolar 2 (characterized by at least one episode of hypomania and at least one episode of major depression) can be treated by Lamictal, Lithium Carbonate, Lamotrigine, Seroquel, Abilify, Seroquel Xr. (latest reports from 3,520 Bipolar 2 patients)

Itching

Itching has been reported by people with high blood cholesterol, high blood pressure, rheumatoid arthritis, pain, multiple sclerosis. (latest reports from 88,231 Itching patients)

On Jan, 27, 2015: 34 people who have bipolar 2 and Itching are studied.

Trend of Itching in bipolar 2 reports

Gender of people who have bipolar 2 and experienced Itching * :

FemaleMale
Itching62.79%37.21%

Age of people who have bipolar 2 and experienced Itching * :

0-12-910-1920-2930-3940-4950-5960+
Itching0.00%0.00%2.44%2.44%17.07%41.46%31.71%4.88%

Severity of the symptom * :

leastmoderateseveremost severe
Itching11.11%44.44%33.33%11.11%

Top co-existing conditions for these people * :

  1. Bipolar ii disorder (34 people, 100.00%)
  2. Migraine (6 people, 17.65%)
  3. Insomnia (6 people, 17.65%)
  4. Anxiety (3 people, 8.82%)
  5. Depression (3 people, 8.82%)
  6. Anxiety disorder (2 people, 5.88%)
  7. Thrombophlebitis (1 people, 2.94%)
  8. Gastritis (1 people, 2.94%)
  9. Tremor - essential (1 people, 2.94%)
  10. Degenerative joint disease (1 people, 2.94%)

Most common drugs used by these people * :

  1. Lamictal (23 people, 67.65%)
  2. Lithium carbonate (10 people, 29.41%)
  3. Zoloft (7 people, 20.59%)
  4. Sumatriptan succinate (6 people, 17.65%)
  5. Depakote (4 people, 11.76%)
  6. Desyrel (3 people, 8.82%)
  7. Klonopin (3 people, 8.82%)
  8. Lamotrigine (3 people, 8.82%)
  9. Seroquel (3 people, 8.82%)
  10. Neurontin (2 people, 5.88%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Bipolar 2 and Itching?

You are not alone! Join a mobile support group:
- support group for people who have Itching and Bipolar 2
- support group for people who have Bipolar 2
- support group for people who have Itching

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Bipolar 2, Itching

You may be interested at these reviews (Write a review):

  • Amitriptyline involuntary eye movements
    I've began having sparatic involuntary eye movements a few days after I started taking amitriptyline. It's not faint either, it's like my eye is having a seizure, emabrassing. Just wanted to share.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Transition from mirtazapine to cymbalta (bipolar ii) 6 week duration taken in conjunction with seroquel, propranalol and implanon
    In early September I approached my Psychiatrist to report that I was having sleep paralysis episodes as well as insatiable appetite. I had put on about 20lb in the space of 6 months since the sleep paralysis started.

    My Psychiatrist opted to wean me off the Mirtazapine and onto Cymbalta. I have now been on 60mg of Cymbalta for about 4 weeks and completely titrated off the Mirtazapine.

    I have noted that since switching to Cymbalta that I no longer have the insatiable appetite, nor have I had any further sleep paralysis episodes (though I have had a brain MRI to rule out any physiological issues - yet to receive results).

    I have noticed that I have had mild to moderate rolling nausea with the Cymbalta and that I now have food aversions. Food does not interest me as much anymore and I find that certain foods (mostly processed snacks) are no longer palatable. I also find that I become full after much smaller meal portions.

    I have found that I can no longer drink wine or spirits because they now taste awful however I can still tolerate certain brands of beer. I also no longer enjoy drinking cola.

    I am also on the Implanon Implant. I have had this implant inserted for about 12 months and my cycles have been rather regular. Since starting the Cymbalta I have had some breakthrough bleeding yet my periods have not been as painful, though they have been heavier and longer.

    My Psychiatrist will commence titrating me off the Seroquel in about two weeks and onto Topamax as it is his belief it will be less sedating than the Seroquel and that it will hopefully help as a mood stabiliser, treat my migraines and allow me to come off the Propranolol. he also hopes that I am able to loose some of the weight gained since the sleep paralysis episodes started.

    As a side note regarding the Propranolol, I have naturally low blood pressure and I find while Propranalol is generally an effective migraine prophylactic, (I do get some breakthrough migraines) it does make my blood pressure even lower which leads to dizziness and faintness when I stand up too quickly from a recumbent position.
  • Double vision on levothyroxine
    Diagnosed with under active thyroid in January 2011. Noticed onset of double vision in January 2014. Blurred vision and double vision worsened to such an extent that my glasses prescription has changed three times in less than 7 months. All the symptons I experience are a direct result of taking Levothyrixine and have increased as my dose has been increased.
  • Long-term use of risperidone and antidepressants
    I have been using Risperdal and antidepressants for 14 years for bipolar disorder. Last month I was diagnosed with adrenal insufficiency and progesterone deficiency. My cholesterol suddenly became high, I was tired all the time and more symptoms relating to my eventual diagnosis of adrenal insufficiency and progesterone deficiency. I must also say that at the same time of starting treatment I stopped using birth control pills. I feel there needs to be caution taken in all of these drugs. They seem to have a severe effect on hormone balance in the body.

More reviews for: Bipolar 2, Itching

Comments from related studies:

  • From this study (9 months ago):

  • Itching burning on mainly my feet and lower legs raised boil looking hives and extream sensitivity in my feet

    Reply

  • From this study (9 months ago):

  • Before this medication I was taking 300mg of Effexor, 300mg of trazedone, 15 mg of diazepam, and 100mg of Zoloft. Was diagnosed with serotonin toxicity and removed from all but the diazepam and given 5mg of Sonata, starting dose of 25mg of lamotrigine (upped 2x- 1st to 50mg and then to 100mg) and 20 mg of diazepam.

    Reply

  • From this study (4 years ago):

  • Paranoia seems to be getting worse as time goes on... Any help out there would be greatly appreciated!

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.